# SDR IPXA2572031

- Difficulty date: February 7, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50053
- Condition: Corroded
- Location: Bs 1055 Rbl 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  MAIN CARGO COMPARTMENT RT SIDE BS 1055, RBL 41 AT FLOOR SUPPORT HAS (2) AREAS OF CORROSION AT SCREW HOLES.  REMOVED CORROSION, ORIGINAL MATERIAL THICKNESS .050 100 PERCENT MATERIAL LOSS AT FASTENER HOLE FABRICATED AND REPLACED FLOOR SUPPORT IAW DWG 144N5005 AND CMM 9-10 INSTALLED NEW SUPPORT IAW SRM 51-40-02.
